On characterization of uniquely 3-list colorable complete multipartite graphs
Discussiones Mathematicae Graph Theory (2010)
- Volume: 30, Issue: 1, page 105-114
- ISSN: 2083-5892
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] N. Alon, Restricted colorings of graphs, in: K. Walker, editor, Surveys in Combinatorics, Number 187 in London Math. Soc. LNS, pp. 1-33, 1993. Zbl0791.05034
- [2] J.A. Bondy and U.S.R. Murty, Graph Theory with Applications (American Elsevier Publishing Co., INC., New York, 1976). Zbl1226.05083
- [3] J.H. Dinitz and W.J. Martin, The stipulation polynomial of a uniquely list colorable graph, Austral. J. Combin. 11 (1995) 105-115. Zbl0826.05025
- [4] P. Erdös, A.L. Rubin and H. Taylor, Choosability in graphs, in: Proceedings of West Coast Conference on Combinatorics, Graph Theory and Computing, number 26 in Congr. Number., pp. 125-157, Arcata, CA, September 1979.
- [5] Y.G. Ganjali, M. Ghebleh, H. Hajiabohassan, M. Mirzadeh and B.S. Sadjad, Uniquely 2-list colorable graphs, Discrete Appl. Math. 119 (2002) 217-225, doi: 10.1016/S0166-218X(00)00335-8. Zbl0999.05037
- [6] M. Ghebleh and E.S. Mahmoodian, On uniquely list colorable graphs, Ars Combin. 59 (2001) 307-318. Zbl1066.05063
- [7] W.J. He, Y.N. Wang, Y.F. Shen and X. Ma, On property M(3) of some complete multipartite graphs, Australasian Journal of Combinatorics, to appear. Zbl1097.05019
- [8] M. Mahdian and E.S. Mahmoodian, A characterization of uniquely 2-list colorable graphs, Ars Combin. 51 (1999) 295-305. Zbl0977.05046
- [9] E.S. Mahmoodian and M. Mahdian, On the uniquely list colorable graphs, in: Proceedings of the 28th Annual Iranian Mathematics Conference, Part 1, number 377 in Tabriz Univ. Ser., Tabriz, 1997. Zbl0977.05046
- [10] Y.F. Shen and Y.N. Wang, On uniquely list colorable complete multipartite graphs, Ars Combin. 88 (2008) 367-377. Zbl1224.05188
- [11] V.G. Vizing, Coloring the vertices of a graph in prescribed colors, (in Russian) Discret. Anal. 29 (1976) 3-10.
- [12] Y.Q. Zhao, W.J. He, Y.F. Shen and Y.N. Wang, Note on characterization of uniquely 3-list colorable complete multipartite graphs, in: Discrete Geometry, Combinatorics and Graph Theory, LNCS 4381 (Springer, Berlin, 2007) 278-287, doi: 10.1007/978-3-540-70666-3₃0. Zbl1149.05312